Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 691464, 9 pages
http://dx.doi.org/10.1155/2014/691464
Research Article

Nonlinear Dynamics of Controlled Synchronizations of Manipulator System

1Dalian University of Technology, Dalian 116024, China
2State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China

Received 16 October 2013; Revised 20 November 2013; Accepted 21 November 2013; Published 29 January 2014

Academic Editor: Rongni Yang

Copyright © 2014 Qingkai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingkai Han, Hao Zhang, and Jinguo Liu, “Nonlinear Dynamics of Controlled Synchronizations of Manipulator System,” Mathematical Problems in Engineering, vol. 2014, Article ID 691464, 9 pages, 2014. doi:10.1155/2014/691464